Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9216
Title: P-stable methods for periodic initial value problems of second order differential equations
Authors: Jain M.K.
Jain R.K.
Krishnaiah U.A.
Published in: BIT
Abstract: A class of P-stable finite difference methods is discussed for solving initial value problems of second order differential equations which have periodic solutions. The methods depend upon a parameter p>0, and reduce to the classical Störmer-Cowell methods for p=0. It is shown that when p is chosen for linear problems as the square of the frequency of the periodic solution, the methods are P-stable and for some suitable choice of p, they have extended finite interval of periodicity. © 1979 BIT Foundations.
Citation: BIT (1979), 19(3): 347-355
URI: https://doi.org/10.1007/BF01930988
http://repository.iitr.ac.in/handle/123456789/9216
Issue Date: 1979
Publisher: Kluwer Academic Publishers
ISSN: 63835
Author Scopus IDs: 56226587200
26659438700
6506574817
Author Affiliations: Jain, M.K., Computer Centre, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Jain, R.K., Computer Centre, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Krishnaiah, U.A., Computer Centre, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Corresponding Author: Jain, M.K.; Computer Centre, Indian Institute of Technology, Hauz Khas, New Delhi, 110029, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.